360 Advil Coated Tablets. Ibuprofen Tablets, 200 Mg Pain Reliever/fever Reducer (Nsaid)
- Category:Health and Beauty
- List Price:
- Buy New: $14.89
as of 10/31/2014 11:45 EDT details
- You Save: $20.09 (57%)
- Seller:ISKOLIVE 12 INC
- Sales Rank:3,561
- Shipping Weight (lbs):0.5
- Dimensions (in):3 x 2 x 2
- Legal Disclaimer:irections:
Do not take more than directed. Do not take longer than 10 days, unless directed by a doctor (see Warnings).
Adults and children 12 years and over: take 2 caplets at bedtime. Do not take more than 2 caplets in 24 hours.
Active Ingredients (in each caplet) - Purpose:
Diphenydramine Citrate 38 mg - Nighttime Sleep-aid.
Ibuprofen 200 mg (NSAID) - Pain Reliever (nonsteroidal anti-inflammatory drug).
Availability:Usually ships in 1-2 business days
- 360 Advil Coated Tablets. Ibuprofen Tablets, 200 Mg Pain Reliever/Fever Reducer (Nsaid)
360 Advil Coated Tablets. Ibuprofen Tablets, 200 Mg Pain Reliever/Fever Reducer (Nsaid)
CERTAIN CONTENT THAT APPEARS ON THIS SITE COMES FROM AMAZON SERVICES LLC. THIS CONTENT IS PROVIDED ‘AS IS’ AND IS SUBJECT TO CHANGE OR REMOVAL AT ANY TIME.